MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0412FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM L; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0412FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM L; KNEE TIBIAL INSERT
Model Number 02.12.0412FL
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21.07.2021: lot 1906086: (b)(4) items manufactured and released on 09.08.2019.Expiration date: 2024-07-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
1 year and 2 months after the primary the patient came in reporting instability and the cause of the instability is unknown.The surgeon revised the gmk-sphere tibial insert - flex s4l - 12 mm with a gmk-sphere tibial insert - flex s4l - 17mm and also revised the patient's natural patella since the patella was thin.The surgery was completed successfully.

Brand Name
GMK-SPHERE 02.12.0412FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM L
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12266799
Report Number3005180920-2021-00634
Device Sequence Number4376737
Product Code JWH
UDI-Device Identifier07630030826573
UDI-Public07630030826573
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2024
Device Model Number02.12.0412FL
Device Catalogue Number02.12.0412FL
Device Lot Number1906086
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2021
Initial Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;